MathSciNet Relay Station
MathSciNet bibliographic data
MR1466402 14P25 (14C25 14J28)
Mangolte, Frédéric Cycles algébriques sur les surfaces $K3$ réelles. (French) [Algebraic cycles on real $K3$-surfaces] Math. Z. 225 (1997), no. 4, 559–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement